# SDR P5CA2020091400312

- Difficulty date: September 13, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,413 hours, 4,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 3987505
- Part serial: 4939
- Condition: Malfunctioned
- Location: Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK TEMP EICAS AFTER TAKEOFF, LEFT PACK DEFERRED.  RETURN TO ICN.  FOLLOWED FIM TASK 21-51 FAULT TREE 844 PERFORMED T/S, FOUND RT STANDBY CONTROLLER FAULT.  REMOVED AND REPLACED RT STANDBY CONTROLLER AND CHECKED OK, NO FAULT FOUND PER AMM 21-51-14/401.  PERFORMED BITE TEST OF RT PACK TEMP CONTROLLER, FOUND PACK TEMP CONTROLLER FAULT, RAM INLET ACT FAULT, LT CHECKED OK.  REMOVED & REPLACED RT PACK TEMP CONTROLLER (SOS PART) AND RT PACK CHECKED OK, PER AMM 21-51-14/401.  NO FAULT MSG FOUND PER AMM 21-53-03/401.
